# SDR W8PA970567

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP FLANGE OF FLOORBEAM AT BS 1006, RBL 10, WL 208.  REMOVED CORROSION FOUND OUT OF LIMITS, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PER SRM 53-60-51, 53-30-51.  (M)
